MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/s10072-010-0425-z

Медицинская библиотека · Neurological sciences : official journal of the Italian Neurological Society and of the Italian Society of Clinical Neurophysiology · 2010

Reversible encephalopathy induced by cefoperazone: a case report monitored with EEG.

Pro Stefano, Randi F, Pulitano P, Vicenzini E, Mecarelli O

Клинический случайСтатьяПеревод в очереди

Аннотация

In patients with an impaired state of consciousness, EEG is fundamental, a correct neurological work-up. Cephalosporins have been identified as a case of triphasic waves' (TW) reversible encephalopathy. We report a case of an acute reversible encephalopathy with TWs during treatment with cefoperazone. We report the occurrence and regression of a confusional state with TWs encephalopathy at EEG after the administration of cefoperazone for urinary tract infection in a patient admitted for syncope. In conclusion, cefoperazone should be considered as a cause of toxic encephalopathy with EEG TWs, when there is a temporal relationship with its administration; EEG monitoring is useful in the neurological follow-up.

Для цитирования: Pro Stefano, Randi F, Pulitano P, Vicenzini E, Mecarelli O. Reversible encephalopathy induced by cefoperazone: a case report monitored with EEG.. Neurological sciences : official journal of the Italian Neurological Society and of the Italian Society of Clinical Neurophysiology. 2010. DOI: 10.1007/s10072-010-0425-z.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.